MAUDE Adverse Event Report: BOLDER SURGICAL COOLSEAL TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOLDER SURGICAL COOLSEAL TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number CSL-TR105-37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned for evaluation.A consistent reactivate / incomplete seal tone was confirmed.The root cause was found to be a mechanical failure of a broken jaw wire, resulting in an open circuit.The coolseal system appropriately delivered the incomplete seal tone under the open circuit condition.The report of inadequate seals following seal complete tones was not confirmed.The device was tested for all seal quality related characteristics and was within specifications.
 
Event or Problem Description
It was reported that the instrument was giving good sealing tones (seal complete tone), but there was bleeding observed from cutting surfaces.Following this the generator provided incomplete sealing alerts (reactivate / incomplete seal tone), the device was not sealing.Patient information is unavailable as it is not allowed to publish according to (b)(6) rules.

Brand Name
COOLSEAL TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027 9717
Manufacturer (Section G)
BOLDER SURGICAL
331 south 104 street
ste 200
louisville CO 80027 9717
Manufacturer Contact
brad greathouse
331 south 104 street
ste 200
louisville, CO 80027-9717
9702270102
MDR Report Key14057195
Report Number3010377594-2022-00007
Device Sequence Number17390228
Product Code GEI
UDI-Device Identifier10850346007044
UDI-Public01108503460070441722072810
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K202114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Device Lot Number21070041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown